A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS

Grigoryan A, Nadirashvili N, Sire Y (2016)
JOURNAL OF DIFFERENTIAL GEOMETRY 102(3): 395-408.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
We prove a lower bound for the number of negative eigenvalues for a Schodinger operator on a Riemannian manifold via the integral of the potential.
Erscheinungsjahr
2016
Zeitschriftentitel
JOURNAL OF DIFFERENTIAL GEOMETRY
Band
102
Ausgabe
3
Seite(n)
395-408
ISSN
0022-040X
eISSN
1945-743X
Page URI
https://pub.uni-bielefeld.de/record/2917158

Zitieren

Grigoryan A, Nadirashvili N, Sire Y. A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS. JOURNAL OF DIFFERENTIAL GEOMETRY. 2016;102(3):395-408.
Grigoryan, A., Nadirashvili, N., & Sire, Y. (2016). A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS. JOURNAL OF DIFFERENTIAL GEOMETRY, 102(3), 395-408.
Grigoryan, A., Nadirashvili, N., and Sire, Y. (2016). A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS. JOURNAL OF DIFFERENTIAL GEOMETRY 102, 395-408.
Grigoryan, A., Nadirashvili, N., & Sire, Y., 2016. A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS. JOURNAL OF DIFFERENTIAL GEOMETRY, 102(3), p 395-408.
A. Grigoryan, N. Nadirashvili, and Y. Sire, “A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS”, JOURNAL OF DIFFERENTIAL GEOMETRY, vol. 102, 2016, pp. 395-408.
Grigoryan, A., Nadirashvili, N., Sire, Y.: A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS. JOURNAL OF DIFFERENTIAL GEOMETRY. 102, 395-408 (2016).
Grigoryan, Alexander, Nadirashvili, Nikolai, and Sire, Yannick. “A LOWER BOUND FOR THE NUMBER OF NEGATIVE EIGENVALUES OF SCHRODINGER OPERATORS”. JOURNAL OF DIFFERENTIAL GEOMETRY 102.3 (2016): 395-408.